Is my pill making me depressed?

Question

Ever since I started taking a contraceptive pill, I feel like I have less control over my emotions, and sometimes I feel depressed for no reason. Could this be related to my pill? I have been on 3 different ones to find the one best suited to my body. Why does this happen and what can I do about it?

Submitted by Beautysouthafrica on 13 November 2015

Answer

All contraceptive pills have side-effects which can vary greatly from person to person. Feeling emotional or depressed can most certainly be one of these side-effects, but unfortunately changing your pill may not solve the problem. My suggestion to you would be to make an appointment with one of our Health Renewal doctors so that we can look at your hormone balance in more detail. Careful analysis of your hormone levels and general state of health is required to see the full picture. We can then assist you with a personalized supplement plan which will balance your hormones and stabilize your emotional state.

Want to ask a question? Sign in here sign up now

More Questions

From Galennelwe Rosebud Tsikwe-Tsoai

Question

Good day, Dr I have a problem with hyperpigmentation. Can you recommend something to use on my face? Secondly, I have burns from a fire on my hands and legs, so I would also like to ask you what can I do to remove the scars. Lastly, my hair is thinning and I am having a hairline. Please help me correct my hair too.

View the answer

| Submitted by Galennelwe Rosebud Tsikwe-tsoai on 27 March 2018

From Tamzyn Hercules

Question

Hi, I have digestive and heartburn problems any advice, please?

View the answer

| Submitted by Tamzyn Hercules on 26 March 2018

Question from Alice

Question

Since I turned 30 my nails have become a lot weaker and more keep splitting. Are there any supplements you can recommend or any other fix? I heard that using nail polish a lot can help, is this true?

View the answer

| Submitted by Alice on 7 February 2018

Question from Amy

Question

I am a vegetarian and am considering going vegan, however I am worried that I might be missing some vitamins and minerals from my new diet. Can you recommend some supplements I could take to keep my body healthy?

View the answer

| Submitted by Amy on 22 January 2018

Question from Lucille

Question

For a few weeks now I have been waking up in the middle of the night with searing pain in my ankles. It goes away as soon as I wake up, what could be causing this?

View the answer

| Submitted by on 11 December 2017

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×